# SDR DJFA2005120

- Difficulty date: July 3, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N749TA
- Make and model: Beech 400A
- Aircraft serial: RK149
- Aircraft time: 4,844 hours, 3,651 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: 1288200281
- Part serial: 940A97
- Condition: Unwanted Deploy
- Location: Nlg
- Part time: 4,844 hours, 3,651 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE FLT AT FL 260 AT 300 KTS, NLG DROPPED OUT OF WW.  CREW SLOWED A/C TO BELOW 200 KTS AND REQUESTED A LOWER ALT.  L/G WAS CYCLED UP AND ALL GEAR REMAINED RETRACTED.  A/C WAS LANDED W/O FURTHER INCIDENT.  GEAR WAS INSPECTED FOLLOWING LANDING AND A GEAR DOOR FOUND TO BE TWISTED.  MX REMOVED, RESEALED AND REINSTALLED NLG STRUT ASSY. UPLOCK RIGGING WAS CHECKED AND L/G LUBRICATED.  PHASE I AND II INSPECTIONS WERE COMPLETED FOR A NLG AFTER OVERSPEED EXTENSION.  NO FAULTS FOUND.  NLG AFT DOOR ADJUSTED AND SEVERAL WORKING RIVETS REPLACED.  5 CYCLES OF L/G COMPLETED WITH NO NOTED DISCREPANCIES.  A/C WAS RETURNED TO SERVICE.
